# SDR SWAA2022040522750

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FLOOR PANEL 140CF / FABRICATED NEW ACB FLOOR PANEL 140CF FROM .071' 2024T3; LOT # 1414613-1 PER AMM 25-52-01-201-801 AND ER 19-06186 LEAD 278 12/12/19 INSP 328 DEC 17 '19 ACB FLOOR PANEL 140CF WAS REPAIRED IAW ATS ER 19-06186 REV IR AND EA 1-753-36195 REV IR.
